BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Positivity and lower and upper solutions for fourth order boundary value problems

Participants in the publication
J. ANGEL CID (Author)
A. CABADA (Author)
L. SANCHEZ (Author)
Dep. Matemática
CMAF - Centro de Matemática e Aplicações Fundamentais 

Scope
International

Refereeing
Yes

Date of Publication
2007

Where published
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS

Publication Identifiers
ISSN - 0362-546X

Volume
67

Starting page
1599
Last page
1612

Rankings
Web Of Science Q1 (2007) - 1.097 - Mathematics, applied
Web Of Science Q1 (2007) - 1.097 - Mathematics
SCIMAGO Q1 (2007) - 1.334 - Analysis
SCIMAGO Q1 (2007) - 1.334 - Applied Mathematics


Export

APA
J. ANGEL CID, A. CABADA, L. SANCHEZ, (2007). Positivity and lower and upper solutions for fourth order boundary value problems. NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 67, 1599-1612. ISSN 0362-546X. eISSN .

IEEE
J. ANGEL CID, A. CABADA, L. SANCHEZ, "Positivity and lower and upper solutions for fourth order boundary value problems" in NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, vol. 67, pp. 1599-1612, 2007.

BIBTEX
@article{22047, author = {J. ANGEL CID and A. CABADA and L. SANCHEZ}, title = {Positivity and lower and upper solutions for fourth order boundary value problems}, journal = {NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS}, year = 2007, pages = {1599-1612}, volume = 67 }